MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117321
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a robotic procedure was performed using an 8mm metal cannula (trocar).During the procedure, a part of the 3dmax light mesh tore while deploying down the trocar.A second mesh was successfully implanted without any issues.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, a part the 3dmax light mesh was torn while deploying down an 8mm trocar.The physical sample is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.If/when the sample is returned and evaluated a supplemental mdr will be submitted to document the results.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, a part the 3dmax light mesh was torn while deploying down an 8mm trocar.The physical sample is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 1,426 units.If/when the sample is returned and evaluated a supplemental mdr will be submitted to document the results.Addendum: this supplemental mdr is submitted to document the sample evaluation results.Evaluation of the sample finds there is a tear in the edge seal of the mesh.The tear starts at the seal and continues along the seal edge, separating the seal from the mesh completely.The detached piece of seal edge was returned.A tear of this nature would not be an out of the box condition and can present with forces applied to mesh.Based on the event as reported and sample condition, the likely root cause is inadvertent damage while deploying through the trocar in use.No manufacturing anomalies were found.The precautions section in the instructions-for-use, supplied with the device states, "use an appropriately sized trocar to allow mesh to slide down the trocar with minimal force." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23425904
Report Number1213643-2025-01042
Device Sequence Number9626476
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(11)250221(17)300128(10)HUKP1469
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117321
Device Lot NumberHUKP1469
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown